# SDR CALA2014081191926

- Difficulty date: August 8, 2014
- Submitted: August 11, 2014
- Operation: Air carrier
- Aircraft: N530UA
- Make and model: Boeing 757222
- Aircraft serial: 25043
- Aircraft time: 76,137 hours, 27,974 cycles
- Engine: Pwa PW2040
- System (JASC): 5240 · Service Doors
- Part: Structure
- Condition: Cracked
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2R UPPER DOOR HINGE CUT OUT CRACKED, MAJOR REPAIR.  INSTALLED DOUBLER REPAIR IAW SRM 52-10-02 REPAIR NR 1.  THIS IS A CATEGORY B REPAIR.  THE REPAIR ANGLE WAS MADE IAW PARA 4G IAW PARA 5 TABLE 202.
